Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4423
Title: Well-Posedness of difference elliptic equation
Authors: Sobolevskii, Pavel E.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pavel E. Sobolevskii, "Well-Posedness of difference elliptic equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 337-381.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: 
It is considered the difference analog of Poisson equation on the plane and it is established the exact with respect of step h coercive inequality in the $C^h$-norm for its solutions.
Type: Article
URI: http://hdl.handle.net/10077/4423
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
SobolevskiiRendMat28s.pdf337.71 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

717
checked on Dec 11, 2019

Download(s)

370
checked on Dec 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.